# SDR SIMA20150909003

- Difficulty date: September 9, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 30,376 hours, 27,477 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9807063
- Condition: Seized
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ODOR OF SMOKE IN THE COCKPIT AFTER TAKEOFF.  EMERGENCY LANDING.  FOUND NR 2 ACM SEIZED.  R & R NR 2 ACM IAW AMM 21-51-03.  OPS CHECKED GOOD IAW AMM 21-51-00-700-802-A.  NO SMELL OF SMOKE NOTED IN COCKPIT OR CABIN.  NO NR 2 PACK OVERHEAT MESSAGES NOTED.
